The Annals of Mathematical Statistics

Review: J. W. Cohen, The Single Server Queue

Lajos Takacs

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 42, Number 6 (1971), 2162-2164.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177693087

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177693087

Citation

Takacs, Lajos. Review: J. W. Cohen, The Single Server Queue . Ann. Math. Statist. 42 (1971), no. 6, 2162--2164. doi:10.1214/aoms/1177693087. http://projecteuclid.org/euclid.aoms/1177693087.


Export citation